# SDR CA060814002

- Difficulty date: July 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190105
- Condition: Debonded
- Location: Main Rotor Hub
- Part time: 2,396 hours
- Component: Hub, Bell
- Component part number: 412CF
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A MAIN ROTOR HUB ASSY 2500 HOUR INSPECTION THE RED BLADE SPINDLE ASSY WAS FOUND WITH DAMPER BEARING DEBONDED. (TC NR 20060814002)
